Aspartame is marketed as a diet product in many foods and beverages due to the fact that it allows food manufacturers to avoid using sugar, replacing it with an artificial substitute that they claim tastes like sugar.
However, the chemical sweetener consumed by millions worldwide is not an affective diet product at all. It can make you gain wait, and worst of all may be doing your health a lot of damage.
The woman in this story, who remains anonymous, is the sister of a writer who was featured on Rhonda Gessner’s blog. We hope her story will serve as a warning to anyone who consumes diet drinks with the ingredient aspartame.
The woman began to get very ill in 2001. It started with stomach spasms; she had so much pain that she had a hard time walking around and even getting out of bed. She had several biopsies done to determine what was wrong with her. Doctors couldn’t give her a definite diagnosis, but they suspected she might have multiple sclerosis (MS).
By March of 2002 she was on 24 different kinds of prescription medications and had to be in a wheelchair. She was in so much pain and felt so sick that she actually felt death was close. She began her final preparations, putting her home, bank accounts, and life insurance in her older daughter’s name, and making sure her younger kids would be taken care of.
Finally she planned a trip to Florida so she could have one last getaway. Her trip was scheduled for March 22nd. Her sister called on March 19th to ask about her test results. During the conversation, her sister recalled an article she had read about the dangers of aspartame poisoning. She asked the woman if she ever drank diet soda.
The woman responded that she did, and was about to have one that very moment! Her sister told her not to drink it ever again and emailed her the article about aspartame poisoning. Shortly thereafter, the woman called her sister with astonishing news – she had stopped drinking the diet soda and, only 32 hours later, she was able to walk again and no longer had muscle spasms!
When she got to Florida, she was no longer taking her myriad of prescription pills and only had to take one pill for aspartame poisoning. She ended up making a full recovery!
Aspartame is being marketed around the world as a sugar substitute and is found in all diet soft drinks, such as Diet Coke and Diet Pepsi. It is also found in artificial sweeteners such as NutraSweet, Equal, and Spoonful; and it is used in many other products as a sugar replacement.
Aspartame is marketed as a diet product, but it is not a diet product at all. In fact, it will cause you to GAIN weight because it makes you crave carbohydrates.
Causing you to gain weight is only a very small part of what Aspartame does. Aspartame is a toxic chemical that changes the brain’s chemistry. It can and does cause severe seizures. This chemical changes the dopamine level in the brain, and it is particularly deadly for anyone suffering from Parkinson’s diseases.
Aspartame is extremely poisonous, and here is why. One of the toxic ingredients of Aspartame is wood alcohol. When the temperature of Aspartame exceeds 86 degrees F, the wood alcohol in the
Aspartame is converted to formaldehyde, and then to formic acid, which in turn causes metabolic acidosis.
Formaldehyde is grouped in the same class of poisons as Cyanide and Arsenic – which are very deadly toxins. The only difference is… Formaldehyde kills quietly, and it takes a little longer. And, in the process of killing people, it causes all kinds of neurological problems.
There are 92 documented symptoms of Aspartame Poisoning leading to coma and death. The majority of these symptoms are neurological, because the Aspartame attacks and destroys the nervous system. Some of the symptoms of Aspartame Poisoning are covered below.
One of these symptoms is Lupus, which has become almost as rampant as Multiple Sclerosis, especially with Diet Coke and Diet Pepsi drinkers.
People who have aspartame poisoning often suffer from symptoms like breathlessness, elevated blood pressure, diarrhea – that’s always fun, right? – stomach pain, intense itching, and hives.
So if you’re experiencing similar issues like the woman in this story, you might want to ask your doctor about aspartame poisoning and see if that might be a contributing factor to your health problems.